# SDR 2006FA0000790

- Difficulty date: August 1, 2006
- Submitted: August 16, 2006
- Operation: General aviation
- Aircraft: N8906R
- Make and model: Bbavia 7HC
- Aircraft serial: 7HC26
- Engine: Lyc O290
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5262L
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LONGITUDINAL CRACK FROM STRUT BOLT HOLE OB.  PROBABLE CAUSE: WING DAMAGE FROM PAST GROUND LOOPING PROPAGATING OVERTIME.  TIME OF INCIDENT IN LOGS, 7/17/72.  (K)
